# SDR 95UAL900142

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1812U
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EEL LIGHTS IN FIRST CLASS SECTION INOPERATIVE.  RESEATED EEL POWER CONNECTOR BY FORWARD LT CLOSET AREA, CHECKS OK.
